# SDR AALA201909129005

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 78,898 hours, 27,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY PATH SAT-T-GLO STRIP INOP FROM R1  DOOR TO R2 DOOR. REPLACED EMERGENCY PATH SAT-T-GLO FROM R1 DOOR TO R2 DOOR REF DWG #19P33D1256.
